# SDR IPXA2017072719842

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, RT WING L/E SKIN HAS THREE LARGE CRACKS AT XOS 671.  ACCOMPLISHED A REPAIR IAW EA 011-57-30-01-A6892, REV I/R, AND EO MD11-5730-65066-A.   MAJOR.
